MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA BRONCHOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. EVIS EXERA BRONCHOVIDEOSCOPE
Model Number BF-3C160
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was no image when using the bronchovideoscope.There was no patient harm associated with the event.
 
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the legal manufacturer¿s final investigation additional data: e2,e3,g2.A review of device history record and historical complaints analysis was conducted and no deviations that could have caused or contributed to the reported issue were identified.The device was returned to olympus for inspection, and the customer's reportable malfunction was confirmed.Based on the results of the investigation, a definitive cause was not identified.However, it is likely the event occurred by breakage of image sensor unit.The suggested event is detectable and preventable by handling the scope in accordance with the following sections of the instructions for use: olympus will continue to monitor field performance for this device.This supplemental report is being submitted to provide the legal manufacturer¿s final investigation additional data: e2,e3,g2.A review of device history record and historical complaints analysis was conducted and no deviations that could have caused or contributed to the reported issue were identified.The device was returned to olympus for inspection, and the customer's reportable malfunction was confirmed.Based on the results of the investigation, a definitive cause was not identified.However, it is likely the event occurred by breakage of image sensor unit.The suggested event is detectable and preventable by handling the scope in accordance with the following sections of the instructions for use: olympus will continue to monitor field performance for this device.

Brand Name
EVIS EXERA BRONCHOVIDEOSCOPE
Common Device Name
BRONCHOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19564110
Report Number9610595-2024-12294
Device Sequence Number6974796
Product Code EOQ
UDI-Device Identifier04953170340031
UDI-Public04953170340031
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K023984
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBF-3C160
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2024
Supplement Date Received by Manufacturer06/28/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown